My son Jack was on 60 mg of Claravis at the age of 15, he was 105 lbs at the time. The P.A. put him on this drug for 6 months. I was surprised, because his acne was not severe. My son never saw the Dermatologist only his P.A. He stopped growing when taking this drug. I called the maker of the drug and they told me that my son had suffered from premature epiphyseal closure a rare side effect. I brought him to the doctor and they took an X-ray and said his growth plates are closed and his bone age is 18. Is there anything I can do? Can the effects of Vitamin A be reversed? I was told once his growth plates are closed there is nothing that can be done. This has really effected his self esteem he is 5'3" and both of his parents are taller than him.
I can understand your concern but if there is premature closing of the epiphyseal plate due to Claravis, then this is not reversible unfortunately. The only slight hope is surgical in which diaphyseal ostectomy with transphyseal wiring of the bones can be done. My sincere advice is to consult an orthopedic surgeon.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.